# SDR UALA2009050701313

- Difficulty date: May 5, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 53,896 hours, 8,016 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 1E EEL LIGHT INOP, 1EA LIGHT INOP, ALL OTHERS IN AREA STILL WORK NORMALLY.  FOUND PLUG TO AFT EEL STRIP ON SEAT DISCONNECTED.  RE-SECURED PLUG AND OPS TEST OF LIGHTS OK.
